T Nation

Long Term AI Use?


#1

Long story short: I'm about 99% sure I've got high estrogen. I plan on getting some bloodwork done soon (just trying to get health insurance, and if not, privatemdlabs it is) to see exactly where I'm at, but like I said, I'm pretty sure I've got high E. (Overly sensitive/emotional to A LOT of stuff, midsection fat distribution, mental fog, weakened - though not gone -libido, etc.)

As for test levels, I'm not sure. That's something I'm willing to look into, but for now, I think lowering my E to within normal ranges will solve a lot of my issues. If I do have low T, I'd rather lower my estrogen and see if that solves the T issue if there is one.

Anyway, my question is this: I've heard conflicting info about long term AI use. I know a lot of guys use it with TRT (which would obviously be long term) and are fine, but I've heard from quite a few friends (who use and get bloodwork done) that using certain AI's (letro and aromasin, namely) really screwed up their lipids/triglycerides/cholesterol.

I have used AAS in the past and using arimidex didn't seem to help with estrogen issues. (Up to 1.5mg adex per day on a pretty small dose of test still left me very bloated, sensitive nips, etc). Masteron was similarly ineffective at reducing E issues.

I've tried REZ-V, eating buttloads of brocolli/cauliflower/healthy fats, avoiding smoking/drinking, etc and I still feel like I've got high estrogen.

I guess my question is: can long term AI use be safe? Obviously, it'll differ from person to person, but I'm still unclear if I'll be getting my health insurance within the next few weeks and going through a doc or doing my own bloodwork and self medicating with AI's.

Thanks in advance!


#2

Maybe your AI was bogus. AI will not work with high amounts of SERM or hCG; or with liver problems or liver loaded with some kinds of gear.

When AI use leads to adverse lipid profiles*, that is not an effect of the AI drug, its the effect of E2 levels that are way too low. If you get near E2=20pg/ml you will not have any lipid issues.

  • Such statements are clearly false, but often repeated

If you are taking a lot of gear or taking things other than T esters in TRT amounts, we cannot help you. Some gear can really mess with your liver and cholesterol is created in the liver. Some gear makes E2 go very high because the liver cannot remove E2 from the blood. ALT/AST lab results can be very high.

Please read the advice for new guys sticky, yes it is for you. Note that you can feel unwell because of things other than low testosterone or elevated E2. Don’t have T Tunnel vision. Note that [functional] hypothyroidism and hypogonadism have many symptoms in common. You can see the thyroid basics sticky for an overview.